# SDR SWI2024F00963

- Difficulty date: June 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,168 hours, 28,687 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING SLAT TRACK 3-2 4EA SIDE ROLLERS WORN BEYOND LIMITS. (C-CHECK RO 10/7/2024) (FILED CLOSED)REMOVED WORN AND INSTALLED NEW SIDE ROLLER 4EA IAW CRJ700 AMM 27-81-44-400-803-A01. OPERATIONAL TEST PASSED.
